On the Dirichlet problem for minimal graphs in hyperbolic space

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)593-612
Number of pages20
JournalInventiones Mathematicae
Volume96
Issue number3
DOIs
StatePublished - Oct 1989

Fingerprint

Hyperbolic Space
Dirichlet Problem
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the Dirichlet problem for minimal graphs in hyperbolic space. / Lin, Fang-Hua.

In: Inventiones Mathematicae, Vol. 96, No. 3, 10.1989, p. 593-612.

Research output: Contribution to journalArticle

@article{c75ea7b4f1a043578748027cbdb4f577,
title = "On the Dirichlet problem for minimal graphs in hyperbolic space",
author = "Fang-Hua Lin",
year = "1989",
month = "10",
doi = "10.1007/BF01393698",
language = "English (US)",
volume = "96",
pages = "593--612",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - On the Dirichlet problem for minimal graphs in hyperbolic space

AU - Lin, Fang-Hua

PY - 1989/10

Y1 - 1989/10

UR - http://www.scopus.com/inward/record.url?scp=0000417153&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000417153&partnerID=8YFLogxK

U2 - 10.1007/BF01393698

DO - 10.1007/BF01393698

M3 - Article

AN - SCOPUS:0000417153

VL - 96

SP - 593

EP - 612

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 3

ER -